# SDR SWAA2016101708864

- Difficulty date: October 13, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 34,634 hours, 15,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EMERGENCY LIGHT LENS DIRTY AT BS 757, RBL 51.   CLEANED THE LENS IAW AMM.
